MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM
Model Number 3810002
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.The iv pole clamp was installed.No adverse event occurred, and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
 
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site and determined that the iv pole needed to be adjusted.It was noted that when the side panel was in place the button that moves the iv pole would make contact with the lever used to adjust the iv pole.The technician adjusted the push button mechanism for the iv pole and after the adjustment the technician was able to move the iv pole to any position and the iv pole stayed at the adjusted height.After the repair was completed, the technician then performed a semi-annual preventative maintenance (pm).Investigation is in process; a follow-up report will be provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a terumo bct service technician checked out the device at the customer site and determined that the iv pole needed to be adjusted.It was noted that when the side panel was in place the button that moves the iv pole would make contact with the lever used to adjust the iv pole.The technician adjusted the push button mechanism for the iv pole and after the adjustment the technician was able to move the iv pole to any position and the iv pole stayed at the adjusted height.After the repair was completed, the technician then performed a semi-annual preventative maintenance (pm).The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Correction: a field service engineer adjusted the iv pole release button.Investigation is in process, a follow-up report will be provided.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a terumo bct service technician checked out the device at the customer site and determined that the iv pole needed to be adjusted.It was noted that when the side panel was in place the button that moves the iv pole would make contact with the lever used to adjust the iv pole.The technician adjusted the push button mechanism for the iv pole and after the adjustment the technician was able to move the iv pole to any position and the iv pole stayed at the adjusted height.After the repair was completed, the technician then performed a semi-annual preventative maintenance (pm).The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Correction: a field service engineer adjusted the iv pole release button.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be related to the need for an iv pole release button adjustment.
 
Event or Problem Description

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key19680779
Report Number1722028-2024-00284
Device Sequence Number12471454
Product Code GKT
UDI-Device Identifier05020583810006
UDI-Public05020583810006
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3810002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer08/07/2024
10/04/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date08/20/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown